On the Einstein-Maxwell equations for a 'stiff' membrane

Hartley, D. H. and Onder, M. and Tucker, Robin (1989) On the Einstein-Maxwell equations for a 'stiff' membrane. Classical and Quantum Gravity, 6 (9). pp. 1301-1309. ISSN 0264-9381

Full text not available from this repository.


The Einstein-Maxwell equations are examined for a distributional stress tensor depending on the mean shape of an immersion in a manifold with a piecewise smooth metric tensor. A solution is discussed that matches an exterior Reissner-Nordstrom metric to an interior Minkowski metric. Such a solution extends the Dirac particle model to incorporate both gravitational and electromagnetic interactions.

Item Type: Journal Article
Journal or Publication Title: Classical and Quantum Gravity
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/3100/3101
Departments: Faculty of Science and Technology > Physics
ID Code: 74967
Deposited By: ep_importer_pure
Deposited On: 04 Aug 2015 10:20
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 18:40
URI: https://eprints.lancs.ac.uk/id/eprint/74967

Actions (login required)

View Item View Item